# SDR SWAA2017121118321

- Difficulty date: November 17, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 62,733 hours, 36,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1001
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER CRACKED AT BS. 663, BETWEEN RBL 8 TO RBL 30. / R&R STIFFENER PER SRM & DWG.
